Publications in Scientific Journals:

M. Karkulik, J. Melenk:
"H-matrix approximability of inverses of discretizations of the fractional Laplacian";
Advances in Computational Mathematics, 45 (2019), 2893 - 2919.

English abstract:
The integral version of the fractional Laplacian on a bounded domain is discretized by a Galerkin approximation based on piecewise linear functions on a quasiuniform mesh. We show that the inverse of the associated stiffness matrix can be approximated by blockwise low-rank matrices at an exponential rate in the block rank.

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.